Positive solutions for a quasilinear elliptic equation of Kirchhoff type CO Alves, F Corrêa, TF Ma Computers & Mathematics with Applications 49 (1), 85-93, 2005 | 809 | 2005 |
Positive solutions for a nonlinear nonlocal elliptic transmission problem TF Ma, JEM Rivera Applied Mathematics Letters 16 (2), 243-248, 2003 | 302 | 2003 |
Remarks on an elliptic equation of Kirchhoff type TF Ma Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e1967-e1977, 2005 | 255 | 2005 |
Iterative solutions for a beam equation with nonlinear boundary conditions of third order TF Ma, J Da Silva Applied Mathematics and Computation 159 (1), 11-18, 2004 | 127 | 2004 |
Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains MM Cavalcanti, VN Domingos Cavalcanti, TF Ma Differential and Integral Equations 17 (5-6), 495-510, 2004 | 123 | 2004 |
Monotone positive solutions for a fourth order equation with nonlinear boundary conditions E Alves, TF Ma, ML Pelicer Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3834-3841, 2009 | 108 | 2009 |
Global attractor for a model of extensible beam with nonlinear damping and source terms TF Ma, V Narciso Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3402-3412, 2010 | 91 | 2010 |
Existence results and numerical solutions for a beam equation with nonlinear boundary conditions TF Ma Applied Numerical Mathematics 47 (2), 189-196, 2003 | 86 | 2003 |
On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type MAJ Silva, TF Ma IMA Journal of Applied Mathematics 78 (6), 1130-1146, 2013 | 81 | 2013 |
Exponential stability for a plate equation with p‐Laplacian and memory terms D Andrade, MA Jorge Silva, TF Ma Mathematical Methods in the Applied Sciences 35 (4), 417-426, 2012 | 79 | 2012 |
Dynamics of laminated Timoshenko beams B Feng, TF Ma, RN Monteiro, CA Raposo Journal of Dynamics and Differential Equations 30, 1489-1507, 2018 | 72 | 2018 |
Singular limit and long-time dynamics of Bresse systems TF Ma, RN Monteiro SIAM Journal on Mathematical Analysis 49 (4), 2468-2495, 2017 | 72 | 2017 |
Long-time dynamics of an extensible plate equation with thermal memory ARA Barbosa, TF Ma Journal of Mathematical Analysis and Applications, 2014 | 72 | 2014 |
Global existence and asymptotic stability for viscoelastic problems MM Cavalcanti, VN Domingos Cavalcanti, TF Ma, JA Soriano | 72 | 2002 |
Existence results for a model of nonlinear beam on elastic bearings TF Ma Applied Mathematics Letters 13 (5), 11-15, 2000 | 70 | 2000 |
Boundary stabilization for a non‐linear beam on elastic bearings TF Ma Mathematical Methods in the Applied Sciences 24 (8), 583-594, 2001 | 68 | 2001 |
Reduced gradient method combined with augmented Lagrangian and barrier for the optimal power flow problem EP De Carvalho, A dos Santos Júnior, TF Ma Applied Mathematics and Computation 200 (2), 529-536, 2008 | 65 | 2008 |
Positive solutions for a beam equation on a nonlinear elastic foundation TF Ma Mathematical and Computer Modelling 39 (11-12), 1195-1201, 2004 | 63 | 2004 |
Positive solutions for a nonlocal fourth order equation of Kirchhoff type TF Ma Conference Publications 2007 (Special), 694-703, 2007 | 61 | 2007 |
Long-time behavior of a quasilinear viscoelastic equation with past history R de Oliveira Araújo, TF Ma, Y Qin Journal of Differential Equations 254 (10), 4066-4087, 2013 | 60 | 2013 |